Would you have Petechiae (Bleeding into the skin) when you have Dermatitis herpetiformis?
Summary: there is no Petechiae reported by people with Dermatitis herpetiformis yet.
We study people who have Petechiae (Bleeding into the skin) and Dermatitis herpetiformis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Dermatitis herpetiformis and Petechiae >>>
Dermatitis herpetiformis (chronic blistering skin condition, characterized by blisters filled with a watery fluid) can be treated by Dapsone. (latest reports from 174 Dermatitis Herpetiformis patients)
Petechiae (a small red or purple spot caused by bleeding into the skin) has been reported by people with idiopathic thrombocytopenic purpura, high blood pressure, rheumatoid arthritis, depression, multiple myeloma. (latest reports from 6,472 Petechiae patients)
On Jan, 19, 2015: No report is found.
Do you have Dermatitis Herpetiformis and Petechiae?
You are not alone! Join a mobile support group:
- support group for people who have Dermatitis herpetiformis
- support group for people who have Petechiae
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Do mrsa and petechiae have anything to do with one another? because i have mrsa and am afraid this may be the start of an outbreak or lead to one.
I am a 16 year old girl who freaks out at any sign of a MRSA outbreak, due to going septic when I was 13 and would like to know if MRSA and Petechiae have thing to do with the other. I don't want to freak out about nothing if it is nothing.
- My son has 6th month now.7 days after his birth we can see a red spot on scalp. now it bulged
we are not seen that spot at birth time.during 7th day his hair is removed as per our traditional concept.after that a small red spot seen on the scalp.2_3days it is like that and later it grows gradually.now he has 6th month started.we consulted a doctor and said that after 9 month it will compressed and gradually reduce.but now do not bleed or infectious.
- Daughter has developed pinpoint red spots after taking amoxycillin. why does the drug cause this and does she need medical help?
My daughter is 2 years old with an ear infection and was prescribed amoxicillin. This is her 2nd time on amoxicillin and each time she's on the drug, I noticed these tiny pinpoint red spots on her body. They don't appear in large amounts, only a couple here and there each time. I took her to the paediatrician and ordered a blood test with results came back fine. I'm worried and no one seems to know a lot about these red pinpoint spots(petechia?). Is that just a mild side effect of the drug or is it something serious that my daughter should seek medical help? How is the drug causing such an effect on the body, resulting this bleeding under the skin?
- Do you get petechiae on your legs because of poor blood flow?
I woke up 2 years ago (during a good ammount of stress) with pain in my throat, joints and muscles, low fever, few slightly enlarged lymph nodes on the right side of my neck, pain in the jaw area. The symptomps have stayed for few weeks and then have became less severe. I was diagnosed at that time with The Quervin's thyroiditis, with no sure cause. I've been tested for a lot of infections and i had a IGM positive for borellia. In few months it turned out negative in IGM but positive IGG- so said chronic. Western blot- within the limit (not sure). I've been long time on antibiotics suspected for Yersinia because some Lymph nodes increased in size near my colon, i've done colonoscopy and laparoscopy and it turned out to be only irritating bowel syndrome. I''ve also been diagnosed with depression.
Lately i started to have really cold legs and hands. When i would stay in my feet for 10 min they get itchy. Over more i noticed around my ankles some red spots that seem to look like petechiae, they don't fade when pressed and in time they would become brownish.
More questions for: Dermatitis herpetiformis, Petechiae
You may be interested at these reviews (Write a review):
- Petechiae after taking plant sterols
after taking plant sterols for five years i switched brands,withinn a few days i developed minute petechiae on my lower legs and especially behind my knees and inner thighs. My legs were also swelling and feeling tight.
i stopped taking the sterols and after a week the petechiae disappeared along with the swelling.
i tried taking the proactive spread and immediately the same condition appeared. I stopped the proactive spread. i have since tried red yeast rice and have had no such reaction.
My HDL is high my LDL are moderate, my triglycerides are low. However, i still have a high total cholesterol 7.6
More reviews for: Dermatitis herpetiformis, Petechiae
Comments from related studies:
From this study (1 month ago):
Random occurrence of petechia and purpura occurring for the last month usually after prolonged time on feet or activity.
From this study (3 months ago):
Petechiae on my lower legs, near my ankles. Also have it on my upper arms, and slightly on my lower arms and upper thighs. I also seem to have a similar skin condition on my face, and butt.
From this study (4 months ago):
spots appeared 3 weeks after starting using bg12. still progressing.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.